# SDR EY2R56924

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Aircraft serial: 178
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3D
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Part number: B0671
- Condition: Corroded
- Location: Beta System
- Part time: 9,078 hours
- Component: Propeller, Hartzl
- Component part number: E4A00121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETA RODS CORRODED IN THREAD AREA.  (X)
